# SDR CA190711011

- Difficulty date: July 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 4,121 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 4G5610V00231
- Condition: Cracked
- Location: Rt Cockpit
- Part time: 2,459 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT HAND WINDSHIELD WAS HEARD TO CRACK AS PILOTS AWAITED RETURN OF PARAMEDICS AIRPORT. AIRCRAFT WAS PARKED ON THE CONCRETE PAD AREA OF THE APRON, SUBSEQUENT TO RUNWAY LANDING AND TAXI-IN. (TC# 20190711011)
